# SDR AU980097

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Fairing
- Part number: 369D2100411
- Condition: Separated
- Location: Main Rotor Head
- Stage of operation: CR
- Nature of condition: F, D
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD FAIRING (CHINAMANS HAT) SEPARATED FROM AIRCRAFT.SUSPECT FAIRING DEVELOPED A CRACK ALLOWING THE FAIRING TO FLEX AND LOOSEN THE ATTACHMENT SCREWS.
